# SDR USAA970290

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 91
- Part time: 72,425 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-1 CHECK, FOUND .50 INCH CRACK ENDING AT FUEL PLATE BOLT HOLE AT RT WING XRS 91 AT FUEL PLATE DOUBLER.  INSTALLED MANUFACTURED DOUBLER PER SRM 53-03 FIG 23.  (X)
